# SDR SWIA201439807

- Difficulty date: October 16, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 34,058 hours, 30,147 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Vane
- Condition: Loose
- Location: Exhaust Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACM EXHAUST DUCT HAS A LOOSE VANE.  C-CHECK, REBONDED LOOSE VAIN IN RT ACM EXHAUST DUCT IAW REO.
